+ Reply to Thread
Results 1 to 5 of 5
  1. #1
    Member
    Join Date
    Apr 2016
    Posts
    39

    Default Hair loss makes you a freak

    So in order to keep my hair I have to take ****ing finasteride everyday and practically turn myself into a woman by changing my hormones. looking up Hypogonadism scares the shit out of me, because i really want a solution to my balding and finasteride seems like the actual only cure.


    Idk if i should go bald and be a ****ing man or take finasteride for a decade or two of hair and practically turn my hormones around, I bet about 3 or 4 out of 10 people experience some ED, def more than 2%. i'm only 22 and i have to ****ing have this decision

    this is what scares the shit out of me
    http://medicalterms.info/img/Hypogonadism.jpg

    i bet if i change my diet i can avoid that hypogonas shit but if it happens i'm gonna be ****ing depressed because i could have not just taken that pill and still manly

  2. #2
    Member
    Join Date
    Aug 2015
    Posts
    54

    Default

    It will be fine bro. Finasteride is seriously benign. My derm has been seeing patients who have been on fin for over a decade with literally no problems or sides. Just relax!

    It does suck that we have to make this decision. I know, I had to make it at 27 too, with all my parents / grandparents / maternal grandparents included NW1s in their 60s. We deal with bullshit and nobody supports us, other than each other. Keep going.

  3. #3
    Senior Member Hairbrain's Avatar
    Join Date
    Apr 2016
    Posts
    129

    Default

    You really need to do more research. Afterwards you will realize your posts seem to exhibit quite a bit of unwarranted paranoia. Tune in to the BaldTruth weekly broadcast, they cover this topic on a regular basis. Both hosts have been using Finasteride for decades with no issues.

  4. #4
    Member
    Join Date
    Jan 2016
    Posts
    39

    Default

    Always expect some side effects whenever you are under medications. Don't freak out a lot. If you think you cannot bare the side effects and it is affecting you a lot then always talk to your doctor.

  5. #5
    Senior Member
    Join Date
    Jan 2017
    Location
    Israel
    Posts
    258

    Default

    Or you can accept it... and stop taking the shit. The non-Dr. is lying about the "Benign side effects".

Similar Threads

  1. New hair transplant procedure makes plugs obsolete
    By gmonasco in forum Women's Hair Transplants
    Replies: 6
    Last Post: 11-22-2015, 10:52 PM
  2. lightning makes my hair look so diffrent, its depressing
    By dontlikehairloss in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 11-05-2015, 02:05 PM
  3. Television Makes Me Feel Worse About My Hair Loss
    By tbtadmin in forum The Bald Truth: Show Archives
    Replies: 1
    Last Post: 05-14-2015, 12:16 PM
  4. If finasteride makes my hair much worse.What should i do? help pls..
    By secrethero89 in forum Hair Loss Treatments
    Replies: 35
    Last Post: 12-27-2013, 01:29 AM
  5. Hair Transplant Instruments Makes Hair Restoration Faster and Easier |SAFE SCRIBE
    By tbtadmin in forum Hair Transplant: Start Your Own Topic
    Replies: 5
    Last Post: 09-16-2009, 11:24 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

long hair full cap wig for me?
Yesterday 02:31 PM
Last Post By chriswalker
Today 07:57 PM
Asian Male 27 years old, Norwood 3A Suggestions?
12-06-2017 07:04 AM
Last Post By JoeTillman
Today 04:49 PM
What do you think about me?
Yesterday 11:42 AM
by TUP2020
Last Post By JoeTillman
Today 04:26 PM